As you may be able to see from the above graphic (Courtesy of myprostate.eu) my psa has risen sharply once again. At first I believed it could have been influenced by the fact that I ceased hormone therapy, thus allowing an increase in testosterone, on which prostate cancer cells thrive.
However, a recent testosterone assessment showed that I have zero testosterone. A sad consequence of long term use of Zoladex. I may as well have been castrated. The result is the same. On the plus side, it tells me that the rise of psa is not due to discontinuing hormone therapy, and it appears too steep and too sudden a rise to be caused by hormone refractory cancer cells.
This reinforces my belief that the cancer cells have been stirred up by the black salve, resulting in a sudden rise of psa. My next psa will be early March 2017. It is still a game of wait and see.
We live in hope and enjoy life as it happens. Isn’t that what prostate cancer is all about?